Thunderstorm Wind, Rusk
- When
- June 30, 6:10 PM CST
- Where
- Rusk County, Henderson
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.150, -94.800
Trees wee downed near county road 424 and FM 313.
resulting in good southerly flow of moisture from the Gulf of Mexico into northeast Texas. Scattered afternoon and evening thunderstorms developed in Rusk County some of which produced strong and damaging wind gusts.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS SHV wrote it up.
An upper level trough axis remained anchored across Central Texas...resulting in good southerly flow of moisture from the Gulf of Mexico into northeast Texas. Scattered afternoon and evening thunderstorms developed in Rusk County some of which produced strong and damaging wind gusts.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 30, 2:30 PM CST, 3 hours 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 330 PM CDT SAT JUN 30 2007 .DISCUSSION... CONTINUED MORE OF THE SAME...AT LEAST FOR THE SHORT TERM. UPPER LEVEL SHEAR AXIS WILL REMAIN NORTH AND WEST OF THE CWA THROUGH EARLY NEXT WEEK...ACCORDING TO THE NEW MODEL RUNS. HOWEVER... GFS MOS HAS HIGHER POPS FOR THE CWA...AND THE ONLY SIGNIFICANT CHANGE IS INCREASE IN THE MEAN RH. WILL RAISE POPS A LITTLE...MORE IN LINE WITH SURROUNDING OFFICES AND MOS...BUT STILL SOME NOT CERTAIN THERE WILL BE MUCH CHANGE UNTIL TUESDAY. THIS IS WHEN UPPER LEVEL TROUGH BEGINS TO TILT TO THE SOUTHEAST...PLACING THE SHEAR AXIS OVER THE CWA. THE TROUGH IS THEN EXPECTED TO SINK SOUTH OF THE AREA BY WEDNESDAY...WHICH SHOULD HELP DECREASE POPS THROUGH THE REMAINDER OF THE WEEK AS IT BRINGS A WEAK SURFACE FRONT INTO THE REGION. THE FRONT MAY STALL IN SOUTHERN PORTIONS OF THE CWA FRIDAY. SO THIS COULD BE THE AREA WHERE RAIN ENDS UP...BUT A LITTLE EARLY TO TELL THE EXACT LOCATION. FRONTS TYPICALLY DO NOT EVEN MAKE IT TO THE CWA IN JULY...BUT THIS HAS BEEN A NON TYPICAL JUNE. HAVE NOT ADJUSTED TEMPS YET FOR END OF THE WEEK...BUT LOWER DEWPOINTS NORTH HALF OF THE CWA COULD LEAD TO LOWER MINIMUMS IF SKIES CLEAR AT NIGHT. OTHERWISE CONTINUE WITH HIGHS IN THE UPPER 80S TO LOWER 90S AND LOWS IN THE LOWER 70S. && .AVIATION... VFR CONDITIONS WILL PERSIST THROUGH MUCH OF THE TAF PERIOD...ALTHOUGH SCATTERED CONVECTION ASSOCIATED WITH THE SEABREEZE ACROSS DEEP E TX/N LA...WILL DIMINISH BETWEEN 1-4Z...WITH RESIDUAL CONVECTIVE DEBRIS LINGERING OVERHEAD. MVFR CIGS/VSBYS AND STRONGER WIND GUSTS WILL BE POSSIBLE IN/NEAR CONVECTION THIS AFTERNOON. HOWEVER...SCATTERED CONVECTION IS EXPECTED TO PERSIST ACROSS EXTREME NE TX/SE OK/SW AR OVERNIGHT...AS AS WEAK SHEAR AXIS NUDGES A TAD FARTHER E INTO CNTRL/E OK. BUT CONVECTION SHOULD STAY N AND W OF THE TYR TERMINAL...AND W OF TXK. BRIEF MVFR VSBYS WILL BE POSSIBLE IN AREAS THAT SEE RAIN THIS AFTERNOON...IF CLOUD COVER THINS ENOUGH LATE. OTHERWISE...SCT/BKN MVFR CIGS WILL DEVELOP ONCE AGAIN AFTER 13Z BUT WILL BECOME VFR BY MID/LATE MORNING SUNDAY...WITH SCATTERED CONVECTION ONCE AGAIN DEVELOPING DURING THE HEAT OF THE DAY. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 72 89 73 91 / 30 60 40 50 MLU 72 91 72 91 / 30 60 40 50 DEQ 72 88 70 89 / 40 60 40 50 TXK 72 89 71 90 / 40 60 40 50 ELD 72 89 70 91 / 30 60 40 50 TYR 73 90 73 90 / 30 60 40 50 GGG 73 90 71 91 / 30 60 40 50 LFK 72 89 72 90 / 30 70 40 50 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 14/15
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SAT JUN 30 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-011100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT SAT JUN 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... EXPECT SCATTERED THUNDERSTORMS ACROSS THE FOUR STATE REGION THIS AFTERNOON AND EVENING. WHILE A FEW THUNDERSTORMS MAY BE CAPABLE OF WINDS GUSTING TO 40 MPH...FREQUENT LIGHTNING...AND PERIODS OF HEAVY RAIN...NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE WORKWEEK... MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. ASIDE FROM ISOLATED STRONG THUNDERSTORMS...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IS NOT EXPECTED AT THIS TIME.
The Shreveport radar (KSHV), 96 km away, was scanning. The volume nearest the first event began at 00:11 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees wee downed near county road 424 and FM 313.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2007Every state in 2007This day in weather historyWarnings in Texas, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 38938.